Volume 4 (2002)

Download this article
For screen
For printing
Recent Volumes
Volume 1, 1998
Volume 2, 1999
Volume 3, 2000
Volume 4, 2002
Volume 5, 2002
Volume 6, 2003
Volume 7, 2004
Volume 8, 2006
Volume 9, 2006
Volume 10, 2007
Volume 11, 2007
Volume 12, 2007
Volume 13, 2008
Volume 14, 2008
Volume 15, 2008
Volume 16, 2009
Volume 17, 2011
Volume 18, 2012
Volume 19, 2015
The Series
About this Series
Editorial Board
Ethics Statement
Submission Guidelines
Purchases
ISSN (electronic): 1464-8997
ISSN (print): 1464-8989
Author Index
 
MSP Books and Monographs
Other MSP Publications

Some computational results on mod 2 finite-type invariants of knots and string links

Theodore Stanford

Geometry & Topology Monographs 4 (2002) 363–376

DOI: 10.2140/gtm.2002.4.363

Bibliography
1 D Bar-Natan, On the Vassiliev knot invariants, Topology 34 (1995) 423–472 MR1318886
2 D Bar-Natan, A Stoimenow, The fundamental theorem of Vassiliev invariants, from: "Geometry and physics (Aarhus, 1995)", Lecture Notes in Pure and Appl. Math. 184, Dekker (1997) 101–134 MR1423158
3 J S Birman, New points of view in knot theory, Bull. Amer. Math. Soc. (N.S.) 28 (1993) 253–287 MR1191478
4 I Dogolazky, Eine Abhandlung über die Algebra der Schlingeldiagramme, thesis, Universität Bonn (1998)
5 M Gusarov, On n–equivalence of knots and invariants of finite degree, from: "Topology of manifolds and varieties", Adv. Soviet Math. 18, Amer. Math. Soc. (1994) 173–192 MR1296895
6 V F R Jones, Hecke algebra representations of braid groups and link polynomials, Ann. of Math. (2) 126 (1987) 335–388 MR908150
7 T Kanenobu, Vassiliev knot invariants of order 6, J. Knot Theory Ramifications 10 (2001) 645–665 MR1839693 Knots in Hellas '98, Vol. 3 (Delphi)
8 D Rolfsen, Knots and links, Mathematics Lecture Series 7, Publish or Perish (1990) MR1277811 Corrected reprint of the 1976 original
9 T B Stanford, Computing Vassiliev's invariants, Topology Appl. 77 (1997) 261–276 MR1451588
10 A Stoimenow, Square numbers, spanning trees, and invariants of achiral knots arXiv:math.QA/0003172
11 V A Vassiliev, Cohomology of knot spaces, from: "Theory of singularities and its applications", Adv. Soviet Math. 1, Amer. Math. Soc. (1990) 23–69 MR1089670